# SDR CALA2022091602394

- Difficulty date: September 15, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N826UA
- Make and model: Airbus A300*
- Aircraft serial: 989
- Aircraft time: 71,527 hours, 31,172 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Fuel Cap
- Part number: NA
- Condition: Missing
- Location: Other
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS IS A SUPPLEMENTAL REPORT FOR THE SAME CONTROL NUMBER SUBMITTED ON 9/16/22. PDA 3 FUELER REPORTS FUEL CAP LANYARD IS MISSING. REPLACED FUEL CAP LANYARD.
